# SDR C2XA11RI069

- Difficulty date: May 3, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N14562
- Make and model: Emb EMB-145LR
- Aircraft serial: 145611
- Aircraft time: 18,364 hours, 14,626 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 3801D2MODA
- Part serial: 153
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 3073 - FLIGHT CREW REPORTED ELECTRICAL BURNING SMELL IN COCKPIT.  EWR MX REMOVED AND REPLACED NR 2 W/S HEAT CONTROLLER AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
